# SDR QXEA2017042700326

- Difficulty date: April 25, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 24,279 hours, 26,129 cycles
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

TAKEOFF TORQUE NOT OBTAINED ON EITHER ENGINE. PERFORMED TAKEOFF ABORT AT 100 KIAS. NTOP POWER SETTING WAS 90%. TAKEOFF TORQUE ON ENGINE NR 1 WAS 88% AND TAKEOFF TORQUE ON NR 2 ENGINE WAS 87%.  PERFORMED NR 1 & NR 2 ENGINE POWER ASSURANCE CHECKS. BOTH CHECKS GOOD. CDS REPORTS NO FAULT CODES, AIRCRAFT OK FOR CONTINUED SERVICE. COULD NOT DUPLICATE. NO PARTS REPLACED.
